A 48 yr old lady ; previous history of abdominal aorta thrombosis on warfarin but from two month pt underwent acute pruritis & dysentry .so pt is shifted on acitrom .now pt has patchy hairloss with hyperpigmented plaques on scalp as well as on face ; sum are ulcerated .respected curofians what is ur diagnosis pt is on anticoagulant from 6 month & developed such condition after starting anticoagulant

1 Like

LikeAnswersShare

Hypersensitivity, rash, alopecia, diarrhoea, skin necrosis (& more) are potential adverse reaction of warfarin.

I think so but my senior diagnosis is towards DLE;pt is on anticoagulant so can't to biopsy .Physician told not to take steroid .I adviced high spf sunscreen ; tab levo M ; beclamethasone + moiz ; tab antoxid ; kz plus shampoo
1

View 1 other reply

Lichen planus.with Drugs historical induced Palmoplantar psoriasis DLE / Lupus Rosea with PMLE Seb.keratosis Paediatric Dermititis (back ear)

Drug induced keratosis and discoid lupus erythematous is due to anticoagulants

it all about symptoms produced due to adverse effects of warfarin i agree with respected dr partha sir

Drug induced L.P/Psoriasis/ Seb.Keratosis?

What about discoid lupus erythmatous
0

View 1 other reply

Seems kaf-paitik dushti. Srotorodh hara, Raktashodhan.,Raktaprasadan ,balya, shokhara (mood elevator),Dopamine inducing line of tt be adopted. Beneficial herbs are following Majeeth Haldi Chiraita Ark Giloy Kutaj Arjuna Ashwagandha

Sanjeewani vati Guduchyadi lauh Punarnava guggul Gandhak rasayan Manjishta Ghana vati. Amritarista Sarivadyasava Punarnavarista. Jatyadi tailam +coconut oil locally.

Psoriasis

Lichen planus but rule out sle by undertaking appropriate investigations Because the pt is on anticoagulant . SLE itself may be the reason for taking anticoagulant.

Acd and Nat mur

Cases that would interest you